# SDR MASA200601184

- Difficulty date: April 24, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 6,010 hours, 4,351 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder Limit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5040 CLT.  RUDDER LIMIT FAULT.  MX PERFORMED SPOST1.  NO FURTHER DEFECTS NOTED.
